## State Office of Rural Health SORH Regional Partnership Meeting / Region D AGENDA

	AGENDA	
	Tuesday, June 4 <sup>th</sup> ,	2019
1:00 – 5:00 PM	SORH WORK WITH TELEHEALTH AND RESOURCES	
	Wednesday, June 5t	.h, 2019
8:00 – 8:30 AM	REGISTRATION	
9:00 – 9:30 am	Welcome to Hawaii	Scott Daniels, Flex Coordinator
		Hawaii State Office of Primary Care and Rural Health
9:30 – 10:15 AM	FORHP Update	<b>Victoria Leach,</b> <i>Project Officer,</i> Federal Office of Rural Health Policy
10:15 – 10:30 AM	BREAK	
10:30 – 11:15 AM	NOSORH Update	Matt Strycker, Special Projects Coordinator
		Chris Salyers, Education and Services Director
		Corie Kaiser, President
		NOSORH
11:15 – 12:15 PM	State Sharing (15 Minutes per State)	All SORH
12:15 – 1:45 PM	LUNCH (not provided)	
1:45 – 2:15 PM	CMS Update	Tom Duran,
		CMS Region 9
2:15 – 2:45 PM	ORO Update	Hal Zawacki,
		ORO Region 9
2:45 – 3:30 PM	State Sharing	All SORH
3:30 – 3:45 PM	(15 Minutes per State) BREAK	
3:45 – 5:00 PM	Transforming a Rural Community by Engaging	Taffy Morrison, Healthy Community Consultant
0.10 0.001.11	City Leaders, Legislatures and Cross-Sector	Louisiana Department of Health
	Partners	Valerie Vincent, Family & Consumer Sciences Supervisor
		Louisiana State University AgCenter
5:00 PM	Adjourn	
	Thursday, June 6 <sup>th</sup>	, 2019
9:00 – 10:00 AM	Lessons learned from Vulnerable Rural Hospitals - a	Bree Watzak, Director of Technical Assistance
10.00 10.20 414	Project ECHO experience	Center for Optimizing Rural Health
10:00 – 10:30 AM 10:30 – 11:15 AM	BREAK SORH + RORP = Grass Roots Community Engagement	John Barnas, Executive Director,
10.50 11.15 / 11		Crystal Barter, Director of Performance
		Improvement,
		Michigan Center for Rural Health
11:15 – 12:00 PM	SORH Discussion on RCORP Funding	Hanneke Van Dyke, Rural Health Specialist and
		SORH Coordinator, Texas State Office of Rural Health
12:00 – 1:30 PM	LUNCH Break (Not Provided)	
1:30 – 3:30 PM	SORH to SORH Learning Topics:	
	1. Value Based Payments	
	2. Accountable Care Organizations	
	3. Social Determinates of Health	
	<ol> <li>Medication assisted treatment/opioids/ substance use disorder</li> </ol>	
	5. SORH Program Infrastructure or Strategies	
	6. HPSA Designations	
3:30– 3:45 PM	BREAK	
3:45 – 4:15 PM	State Sharing	All SORH
4:15 – 4:30 PM	(15 Minutes per State) Wrap up – Evaluations – Plans for 2020	
4.13 – 4.30 PIVI	virap up – Evaluations – Plans IOI 2020	
4:30 PM	Adjourn	